Previous |  Up |  Next


Title: Příspěvek k použití diferenciálních rovnic v pojistné matematice. [II.] (Czech)
Title: A contribution to the application of differential equations in the insurance mathematics. [II.] (English)
Title: Ein Beitrag zur Anwendung von Differentialgleichungen in der Versicherungsmathematik. [II.] (German)
Title: Contribution à l’application des équations différentielles à la science actuaire [II.] (French)
Author: Schoenbaum, Emil
Language: Czech
Journal: Časopis pro pěstování matematiky a fysiky
ISSN: 1802-114X (printed edition, 1872-1950)
Volume: 54
Issue: 4
Year: 1925
Pages: 341-347
Summary lang: French
Category: math
idZBL: JFM 51.0408.04
DOI: 10.21136/CPMF.1925.122309
Date available: 2009-08-29T16:44:09Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_054-1925-4_6.pdf 1.265Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo